# SDR DXTA2009101903816

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258436
- Aircraft time: 7,492 hours, 5,268 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: AL1235250
- Condition: Burned Out
- Location: Lavatory Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON POSTFLIGHT CREW DISCOVERED STRONG ACRID ELECTRICAL ODOR IN LAVATORY AREA. FLOURSECENT LAVATORY DOWNLIGHT WAS FLICKERING ON ANF OFF.  FOUND LAV FLUORESCENT BULB TO BE CRACKED BUT STILL INTACT. STRONG ELECTRICAL ODOR WAS COMING FROM CRACKED BULB. REMOVE AND REPLACED BULB. OPS CHECKS GOOD. WORK DONE IAW MM 33-20-06.
